# SDR MWEA95294

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 39164311
- Condition: Cracked
- Location: Bs 897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LONGERON SPLICE 13R AT STA 897 CRACKED IN TWO PLACES.  MAINTENANCE REMOVED AND REPLACED LONGERON SPLICE 39164311, IAW SRM 53-10.
